# SDR ASAA2013112496521

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,356 hours, 7,288 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Disconnected
- Location: #1 Engine
- Part time: 24,359 hours, 7,289 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF THROUGH CLIMB AND CRUISE, LT - DUCT PRESSURE READ 6 PSI AND RT - DUCT PRESSURE WAS 45 PSI.  2.5 HOURS INTO FLT, LT - DUCT PRESSURE CAME UP TO READ EVEN WITH RT SIDE.  AFTER 10 MINUTES PRESSURE SPLIT REOCCURED AT CRUISE 32,000 FT WITH LT -DUCT AT 22 AND RT AT 48 PSI.  ACFT GROUNDED.  PERFORMED FIM TASK 36-10 TASK 808 - PRESSURE INDICATIONS NORMAL.  PERFORMED ASA TASK 36-00-00-860-807 - ALL CHECKED NORMAL. WHILE COMPLETING MAINTENANCE INSPECTIONS FOUND CONNECTOR PLUG DP 1102 DISCONNECTED FROM NR 1 ENG BLEED AIR REGULATOR.  RECONNECTED CONNECTOR PLUG DP 1102 AND OPERATED ENGINE, BLEED AIR PRESSURE IN LIMITS AT IDLE SPEED.
